# SDR SIMA20130216003

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 24,597 hours, 21,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8461
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLASHLIGHT AT THE FLIGHT ATTENDANT SEAT POSITION INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT AT THE FLIGHT ATTENDANT SEAT POSITION IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
